26453 articles – 20338 references  [version française]
Detailed view Article in peer-reviewed journal
Journal of Optimization Theory and Applications 157, 2 (2013) 564-576
Attached file list to this document: 
PDF
SySGVI.7.pdf(175.9 KB)
PS
SySGVI.7.ps(620.3 KB)
Existence of the limit value of two person zero-sum discounted repeated games via comparison theorems
Sylvain Sorin1, 2, Guillaume Vigeral3

We give new proofs of existence of the limit of the discounted values for two person zero-sum games in the following frameworks: incomplete information, absorbing, recursive. The idea of these new proofs is to use some comparison criteria.
1:  Department of Economics, Ecole Polytechnique
2:  C&O - Equipe combinatoire et optimisation
3:  CEREMADE - CEntre de REcherches en MAthématiques de la DEcision
stochastic games – repeated games – incomplete information – asymptotic value – comparison principle – variational inequalities